# SDR BJNA000410

- Difficulty date: April 22, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5802011
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT MARKER LIGHT INOPERATIVE.  REMOVED AND REPLACED RIGHT EMERGENCY EXIT MARKER LIGHT IAW LOCTITE LUMINESCENT SYSTEMS MANUAL 33-50-01.  (M)
